# SDR DALA2018011500312

- Difficulty date: January 14, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 114,392 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 754-1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE CABIN SEAT TRACK RBL 88.5, BS 754 TO 1098.   FOUND TO BE OUT OF LIMIT IAW SRM 53-00-52.  REPAIRED THE SEAT TRACK.
